# SDR AALA20001028

- Difficulty date: June 18, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGH AT R1 DOOR INOPERATIVE.  REPAIRED CONNECTOR AT R1 DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
